# SDR R61A2023051000270

- Difficulty date: April 20, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 39,441 hours, 30,122 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 17103352405
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CFIII, CORROSION FOUND ON SKIN, UNDER R2 DOOR SCUFF PLATE AT LOWER AFT FASTENER HOLE BETWEEN FR 8 , FR 87, AND BETWEEN STR 17R - STR 18R.  CFIII, CORROSION ON SKIN UNDER R2 DOOR SCUFFPLATE AT LOWER AFT FASTENER HOLE BTWN FR 88 - FR 87. BTWN STR 17R - 18R REPAIRED IAW ETD2023-170-010440  HFEC AND U/T C/OUT.  "NO CRACKS FOUND".  SEE AWS FOR DETAILS, TWO 38683-6 / -7 / AND -8.  LFEC TO BE C/OUT AT A THRESHOLD OF 20,000FC OR 26,600 FH WHICHEVER OCCURS FIRST.  AT AN INTERVAL OF 19,400 FC  OR 25,802 FH.   WHICHEVER OCCURS FIRST
